# SDR SWIA202162776

- Difficulty date: September 28, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP SKIN REQUIRES PERMEANANT SPLICE REPAIR    (C-CHECK RO 11-24-21)   REPAIRED SKIN ON L/H I/B FLAP I/B LOWER SKIN,  REF.  CRJ700 SRM 57-52-01-201-005-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
